# SDR SWAA2022030443355

- Difficulty date: March 7, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 58,374 hours, 34,170 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL ABOVE NACELLE STRUT FAIRING; SEAL RETAINER BRACKET CRACKED / REMOVED AND REPLACED PER SRM 51-40-02.
